Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Malbert

No redness from BP

Recommended Posts

So I just started the regimen today, and when I put the BP on (i used one finger segment, like in the picture on the site for just starting), I didn't get that "hardening effect of BP" at all. My skin didn't feel dry, and didn't turn red at all. It felt slightly dry once I finnished applying the BP, but that went away before I even put on the moisturizer. I put on moisturizer anyways, because I wanted to follow the regimen exactly.

So my question is, should I start applying more BP now, as I am about to do my nighttime application, just to speed up the process of getting to full application, and speed up the ramping up of dosage to take only about a week? Or should I just do it slowly, even though the BP didn't irritate my skin?

Share this post


Link to post
Share on other sites
So I just started the regimen today, and when I put the BP on (i used one finger segment, like in the picture on the site for just starting), I didn't get that "hardening effect of BP" at all. My skin didn't feel dry, and didn't turn red at all. It felt slightly dry once I finnished applying the BP, but that went away before I even put on the moisturizer. I put on moisturizer anyways, because I wanted to follow the regimen exactly.

So my question is, should I start applying more BP now, as I am about to do my nighttime application, just to speed up the process of getting to full application, and speed up the ramping up of dosage to take only about a week? Or should I just do it slowly, even though the BP didn't irritate my skin?

I would still start out with small amounts as the regimen instructs you to do... I've found that with BP (I've used Benzac for a long time, just started the DKR regimen today :D ) it can take more than one application to give you a reaction like that... it's better to be safe than sorry. :)

Share this post


Link to post
Share on other sites

I started off with half a finger of BP! Lol. I figured it would be fine because I used proactiv for such a long time. BUT my skin did get EXTREMELY flaky for about a week and it got a little bit better. It also broke me out a lot for the initial week starting the regimen.

Share this post


Link to post
Share on other sites
So I just started the regimen today, and when I put the BP on (i used one finger segment, like in the picture on the site for just starting), I didn't get that "hardening effect of BP" at all. My skin didn't feel dry, and didn't turn red at all. It felt slightly dry once I finnished applying the BP, but that went away before I even put on the moisturizer. I put on moisturizer anyways, because I wanted to follow the regimen exactly.

So my question is, should I start applying more BP now, as I am about to do my nighttime application, just to speed up the process of getting to full application, and speed up the ramping up of dosage to take only about a week? Or should I just do it slowly, even though the BP didn't irritate my skin?

It's going to take more than 1 day to really see how your skin handles the BP. I would definitely not up the amount of BP just yet. When I first started the regimen, I put on too much and my skin became extremely flaky and I broke out even more. But it wasn't until a week or so after I began the regiment that the flakiness started. Do exactly what Dan says and slowly up the amount of BP until you get to the full amount. It'll be better in the end.

Share this post


Link to post
Share on other sites

The "hardening effect" would NOT be visible the first day! Definitely don't speed things up, you REALLY have to be patient :) It's frustrating, I know, but your skin is NOT yet ready for increasing amounts of bp!

It will likely be a couple or a few days until you notice any real dryness/flakiness - it is VERY worth it to not "push it" before then - doing so will very likely make the next couple weeks pretty miserable :(

There is NO benefit to "speeding up the process" of getting to a full application - only increased discomfort/frustration later!

Your patience now will be well rewarded in the coming weeks and months - good luck! :)

Share this post


Link to post
Share on other sites

Some people don't experience any irritation with BP and that's fine. Consider yourself one of the lucky ones if your skin naturually handles BP well!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×